So I am a 23 year old female and my fiance and I stopped using any method of birth control about 4 years ago. We have no exactly been "trying" very hard to get pregnant, but would be pleasantly surprised if it happened. My period is usually very regular. It has been a off a bit in the past, but has been very regular for the past year or so. My last menstrual cycle began on Sept 7th. I then had unprotected sex a few times between Sept 10th and Sept 24th. Then on Sept 30th I started getting cramps and noticed some bright red blood/mucous when I wiped after using the bathroom. I thought this meant my period was starting early (since I didnt expect it until around Oct 5,6, or 7), so I didn't think much of it, put in a tampon, and went to bed. The next day when i removed the tampon, there was just the tiniest bit of the same blood/mucous but no period. Still thinking my period had to be coming I put in another tampon. Later when I took that one out it was the same exact situation. Now I am assuming that this is what they consider spotting, which I know can be a sign of pregnancy. But I do not want to get my hopes up because for the past 2 months I have been getting Lumbar Epidural Steroid Injections to treat pain from a back injury, and I have heard that steroid injections can also cause spotting/bleeding between periods. I had my first injection the 1st week of August, the second was the first week of September, and the 3rd is scheduled for Oct 5th, but I think I may postpone that appt until I know what is going on with my body. Does anyone know if this sounds more like "pregnancy sign" bleeding or "steroid side effect" bleeding? Should this spotting concern me? And do you know if getting the LESI's can have any effect on me getting pregnant now or in the future? Sorry this question is so long, and thank you in advance for any input you may have. :-)
I also had 2 of the same injections prior to becoming pregnant with number 3 so evidentaly they didn't hinder my ability to become pregnant. As far as the other symptoms u r having it could be anything from the meds side affects a wacky cycle a cysts etc. I would take a pregnancy test when you are due for your period and use a pink dye test with first morning urine. Good luck.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.